TOSCANI, GIUSEPPE

TOSCANI, GIUSEPPE  

DIPARTIMENTO DI MATEMATICA 'FELICE CASORATI'  

Mostra records
Risultati 1 - 20 di 148 (tempo di esecuzione: 0.011 secondi).
Titolo Data di pubblicazione Autore(i) File
A Boltzmann-like equation for choice formation 1-gen-2009 Comincioli, Valeriano; DELLA CROCE, Lucia; Toscani, Giuseppe
A Boltzmann-type approach to the formation of wealth distribution curves 1-gen-2009 Duering, B.; Matthes, Daniel; Toscani, Giuseppe
A central limit theorem for solutions of the porous medium equation 1-gen-2005 Toscani, Giuseppe
A concavity property for the reciprocal of Fisher information and its consequences on Costa's EPI 1-gen-2015 Toscani, Giuseppe
A data-driven epidemic model with social structure for understanding the COVID-19 infection on a heavily affected Italian province 1-gen-2021 Zanella, Mattia; Bardelli, Chiara; Dimarco, Giacomo; Deandrea, Silvia; Perotti, Pietro; Azzi, Mara; Figini, Silvia; Toscani, Giuseppe
A kinetic approximation of Hele-Shaw flow, CRAS Série I, 338 (2) (2004) 177-182 1-gen-2004 Pareschi, L.; Russo, G.; Toscani, Giuseppe
A kinetic description of mutation processes in bacteria 1-gen-2013 Toscani, Giuseppe
A kinetic flocking model with diffusion 1-gen-2010 Duan, R.; Fornasier, M.; Toscani, Giuseppe
A nonlinear fourth-order parabolic equation with nonhomogeneous boundary conditions 1-gen-2006 Gualdani, M. P.; Juengel, A.; Toscani, Giuseppe
A Rosenau-type approach to the approximation of the linear Fokker-Planck equation 1-gen-2018 Toscani, Giuseppe
A strengthened entropy power inequality for log-concave densities, 1-gen-2015 Toscani, Giuseppe
Accurate numerical methods for the collisional motion of (heated) granular flows 1-gen-2005 Toscani, Giuseppe; Filbet, Francis; Pareschi, Lorenzo
An information-theoretic proof of Nash's inequality 1-gen-2013 Toscani, Giuseppe
Analysis of a model for wealth redistribution 1-gen-2008 Matthes, Daniel; Toscani, Giuseppe
Asymptotic flocking dynamics for the kinetic Cucker-Smale model 1-gen-2010 Carrillo, J. A.; Fornasier, M.; Rosado, J.; Toscani, Giuseppe
Asymptotic properties of the inelastic Kac model 1-gen-2004 Pulvirenti, Ada; Toscani, Giuseppe
Asymptotic-preserving & well-balanced schemes for radiative transfer and the Rosseland approximation 1-gen-2004 Toscani, Giuseppe; Gosse, L.
Best matching Barenblatt profiles are delayed 1-gen-2015 Dolbeault, J.; Toscani, Giuseppe
Boltzmann legacy and wealth distribution 1-gen-2010 Toscani, Giuseppe
Boltzmann-type models for price formation in the presence of behavioral aspects 1-gen-2015 Toscani, Giuseppe; Brugna, Carlo